# SDR Q2SA20161205358

- Difficulty date: December 5, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. MAIN CARGO DOOR BS348.2 STR15L FRAME INNER CHORD CRACKED. REPAIRED A FUSELAGE FRAME SECTION AT BS348.2 UPPER CHORD BETWEEN STR 14L AND STR17L DUE TO CRACK IAW CARD EAM335302-4 REV2 AND SB737-53A 1240 R1.
